suffering with bad shakes in hands

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mull
Regular Member


Date Joined Feb 2009
Total Posts : 86
   Posted 2/3/2010 3:31 PM (GMT -6)   
hi just wondering if anyone could help me a friend has been put on cozaar and lipiter
since been on them he has noticed very bad shakes in hands could it be those tablets
that are causing it he is taking insulin twice a day if anyone has any answers i
would be most grateful thanks
im a 40 yr old woman who has CD since 1993..
current medication is pentassa and purinethol.


LanieG
Forum Moderator


Date Joined Nov 2006
Total Posts : 5578
   Posted 2/3/2010 4:11 PM (GMT -6)   
Mull, tell your friend to report this to his doctor asap.  This might be a rare reaction to one or a combination of the drugs and he needs to be evaluated by a doctor. 
Lanie
 
forum moderator - diabetes
diabetes controlled so far by exercise and a low/no carb diet


mull
Regular Member


Date Joined Feb 2009
Total Posts : 86
   Posted 2/3/2010 5:09 PM (GMT -6)   
thanks lanie i said i would just ask its in the last few months this is going on he is back at the hospital next wed but i will get onto him asap thanks again
im a 40 yr old woman who has CD since 1993..
current medication is pentassa and purinethol.

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, March 29, 2017 7:02 PM (GMT -6)
There are a total of 2,784,003 posts in 305,972 threads.
View Active Threads


Who's Online
This forum has 152249 registered members. Please welcome our newest member, jkfghiu09.
524 Guest(s), 17 Registered Member(s) are currently online.  Details
ResilienceR, Chapelle, Poo'dPiper, super20dan, 81GyGuy, sdkfslv01, Summershoregirl, Rikky1, CD3764, Kat1000, Sean.scott256, Alice22, gozalot, nljljjjj, Jumpy_Wolf, NotQuiteAntonio, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer